Pedersen, Niels Vigand
Lie groups with smooth characters and with smooth semicharacters
Compositio Mathematica, Tome 48 (1983) no. 2 , p. 185-208
Zbl 0526.22011 | MR 700003
URL stable : http://www.numdam.org/item?id=CM_1983__48_2_185_0

Bibliographie

[1] L. Auslander and C.C. Moore: Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. 62, Providence, Rhode Island, 1966. MR 207910 | Zbl 0204.14202

[2] P. Bernat et al.: Représenations des groupes de Lie résolubles, Dunod, Paris, 1972. MR 444836 | Zbl 0248.22012

[3] N. Bourbaki: Intégration, Chap. VII-VIII: Convolution et représentations, Hermann, Paris, 1963.

[4] N. Bourbaki: Intégration, Chap. V: Intégration des mesures, 2ième éd., Hermann, Paris, 1967. MR 209424 | Zbl 0143.27101

[5] C. Chevalley: Théorie des groupes de Lie, tome II: Groupes algébriques, Hermann, Paris, 1951. MR 51242 | Zbl 0054.01303

[6] C. Chevalley: Théorie des groupes de Lie, tome III: Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1955. MR 68552 | Zbl 0186.33104

[7] J. Dixmier: Sur les représentations unitaires des groupes de Lie nilpotents. V, Bull. Soc. Math. France 87 (1959), 65-79. Numdam | MR 115097 | Zbl 0152.01302

[8] J. Dixmier: Les algèbres d'opérateurs dans l'expace Hilbertien, 2ième éd., Gauthier-Villars, Paris, 1969. Zbl 0175.43801

[9] J. Dixmier: Les C*-algèbres et leurs représentations, 2 ième éd., Gauthier-Villars, Paris, 1969. MR 246136 | Zbl 0174.18601

[10] J. Dixmier: Sur la représentation régulière d'un groupe localement compact connexe, Ann. Sci. École Norm. Sup. (4) 2 (1969), 423-436. Numdam | MR 260933 | Zbl 0186.46304

[11] E.G. Effros: A decomposition theory for representations of C*-algebras, Trans. Amer. Math. Soc., 107 (1963), 83-106. MR 146682 | Zbl 0113.09602

[12] J. Glimm: Locally compact transformation groups, Trans. Amer. Math. Soc. 101 (1961), 124-138. MR 136681 | Zbl 0119.10802

[13] Harish-Chandra: Representations of semisimple Lie groups. III, Trans. Amer. Math. Soc. 76 (1954), 234-253. MR 62747 | Zbl 0055.34002

[14] A. Kleppner and R.L. Lipsman: The Plancherel formula for group extensions, Ann. Sci. École Norm. Sup. (4) 5 (1972), 459-516. Numdam | MR 342641 | Zbl 0239.43003

[15] R.L. Lipsman: The CCR property for algebraic groups, Amer. J. Math. 97 (1975), 741-752. MR 390123 | Zbl 0319.22009

[16] G.W. Mackey: Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 98328 | Zbl 0082.11301

[17] D. Montgomery and L. Zippin: Topological transformation groups, Interscience, New York, London, 1955. MR 73104 | Zbl 0068.01904

[18] C.C. Moore and J. Rosenberg: Groups with T1-primitive ideal space, J. Functional Analysis 22 (1976), 204-224. MR 419675 | Zbl 0328.22014

[19] N.V. Pedersen: Semicharacters and solvable Lie groups, Math. Ann. 277 (1980), 191-244. MR 568989 | Zbl 0406.22008

[20] N.V. Pedersen: On certain KMS-weights on C*-crossed products, Proc. Lond. Math. Soc. 44 (1982), 445-472. MR 656245 | Zbl 0515.46061

[21] N.V. Pedersen: Semicharacters on connected Lie groups, Duke Math. J. 48 (1981), 729-754. MR 782574 | Zbl 0527.22009

[22] L. Pukanszky: Leçons sur les représentations des groupes, Dunod, Paris, 1967. MR 217220 | Zbl 0152.01201

[23] L. Pukanszky: Characters of algebraic solvable Lie groups, J. Functional Analysis 3 (1969), 435-494. MR 248287 | Zbl 0186.20004

[24] L. Pukanszky: Actions of algebraic groups of automorphisms on the dual of certain type I groups, Ann. Sci. École Norm. Sup. (4) 5 (1972), 379-395. Numdam | MR 322102 | Zbl 0263.22011

[25] L. Pukanszky: Characters of connected Lie groups, Acta Math. 133 (1974), 81-137. MR 409728 | Zbl 0323.22011

[26] L. Pukanszky: Lie groups with completely continuous representations, Bull. Amer. Math. Soc. 81 (1975), 1061-1063. MR 422516 | Zbl 0312.22006

[27] L. Pukanszky: Unitary representations of Lie groups with cocompact radical and applications, Trans. Amer. Math. Soc. 236 (1978), 1-49. MR 486313 | Zbl 0389.22009